I do not know of a physical withdrawal from CellCept in transplantation, but we are not the same. Since the immune system affects our nerves, drugs that suppress the immune system that are stopped abruptly can cause a “flare” in symptoms. It is better to wean off slowly, if you can. I think of it as slowly backing out the door rather than running for the door, for in the later case your whole body knows that something is changing abruptly.
For children, we always try to keep CellCept doses so that the absolute lymphocyte count stays more than 1000. This is the WBC times the percentage of lymphocytes–that is a WBC of 5000 times 0.22 ((22%)) makes an ALC of 1100. If the CellCept seemed to be working for you, but you were getting too many infections, you might need a lower dose so that there are more good cells around to fight infection. This gives the potential for there to be more bad cells (autoimmune) around, so you would have to see if it works.
Anyway, it seems really important to be gentle with starting and stopping drugs that affect the immune system. My experience is with children with a neurologic autoimmune disorder that is not CIDP and with other autoimmune blood disorders, though I strongly expect adults to be the same.
WithHope for a cure of these diseases